You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1972-1973/77/2
A simple proof of Hausdorff's theorem on extending metrics
Download
PDF
- A simple proof of Hausdorff's theorem on extending metrics
Article
Original scientific text
Title
A simple proof of Hausdorff's theorem on extending metrics
Authors
H. Toruńczyk
1
Affiliations
Warszawa, Polska
Fundamenta Mathematicae
1972-1973/77/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
191-193
Main language of publication
English
Published
1972
Exact and natural sciences
mathematics